A new solitary wave solution for the new Hamiltonian amplitude equation

E. V. Krishnan, Yan Z. Peng

Research output: Contribution to journalArticle

20 Citations (Scopus)

Abstract

A solution for the new Hamiltonian amplitude equation is derived using a property of the reciprocal Weierstrass elliptic function. The Weierstrass elliptic function solution has been subsequently expressed in terms of the Jacobian elliptic function. The solitary wave solution which is the infinite period counterpart of the Jacobian elliptic function solution has also been derived.

Original languageEnglish
Pages (from-to)896-897
Number of pages2
JournalJournal of the Physical Society of Japan
Volume74
Issue number3
DOIs
Publication statusPublished - Mar 2005

    Fingerprint

Keywords

  • Jacobian elliptic functions
  • New Hamiltonian amplitude equation
  • Solitary wave solutions
  • Weierstrass elliptic functions

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this